Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 95, NWS Shreveport, LA

April 28, 20146 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 28, 2014, 1:25 AM CDT for 6 counties in Texas. It was in force for 50 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2014, 1:25 AM CDT (06:25 UTC)
Expired
Apr 28, 2014, 2:15 AM CDT
In force
50 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Camp County, TX, Cass County, TX, Marion County, TX, Morris County, TX, Titus County, TX, Upshur County, TX

What was reported inside it

TimeReportWhereRemark
Apr 28, 1:45 AM CDTHAIL 1Lone Star, TX
Apr 28, 1:48 AM CDTHAIL 1.75Lone Star, TX
Apr 28, 1:55 AM CDTHAIL 2.5Hughes Springs, TX
Apr 28, 1:57 AM CDTHAIL 12 N Hughes Springs, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 11:08 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 6.4 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1893 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 169 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1893 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1351 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
169 m²/s²
0-3 km storm-relative helicity
215 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

775 
WUUS54 KSHV 280625
SVRSHV
TXC063-067-315-343-449-459-280715-
/O.NEW.KSHV.SV.W.0095.140428T0625Z-140428T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
125 AM CDT MON APR 28 2014

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CAMP COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF PITTSBURG...
  SOUTHWESTERN CASS COUNTY IN NORTHEAST TEXAS...
  NORTHWESTERN MARION COUNTY IN NORTHEAST TEXAS...
  SOUTHERN MORRIS COUNTY IN NORTHEAST TEXAS...
  SOUTHEASTERN TITUS COUNTY IN NORTHEAST TEXAS...
  NORTHERN UPSHUR COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF GILMER...

* UNTIL 215 AM CDT

* AT 125 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ROSEWOOD...OR 11 MILES WEST OF GILMER...AND MOVING NORTHEAST AT 50
  MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ORE
  CITY...CEDAR SPRINGS...CASON...LONE STAR...DAINGERFIELD...
  JENKINS...HUGHES SPRINGS AND ROCKY BRANCH...

LAT...LON 3322 9465 3288 9437 3266 9512 3272 9516
      3287 9515
TIME...MOT...LOC 0625Z 240DEG 43KT 3279 9506

$$

13
1 follow-up statement
864 
WWUS54 KSHV 280642
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
142 AM CDT MON APR 28 2014

TXC449-280651-
/O.CAN.KSHV.SV.W.0095.000000T0000Z-140428T0715Z/
TITUS TX-
142 AM CDT MON APR 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR TITUS COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND SOUTHEAST
OKLAHOMA AND NORTHEASTERN TEXAS.

LAT...LON 3287 9503 3300 9485 3298 9482 3302 9482
      3317 9461 3293 9441 3276 9495
TIME...MOT...LOC 0641Z 240DEG 43KT 3288 9486

$$

TXC063-067-315-343-459-280715-
/O.CON.KSHV.SV.W.0095.000000T0000Z-140428T0715Z/
MARION TX-MORRIS TX-UPSHUR TX-CASS TX-CAMP TX-
142 AM CDT MON APR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 215 AM CDT
FOR CAMP...CASS...UPSHUR...MORRIS AND MARION COUNTIES...

AT 141 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR MIDWAY...OR 10 MILES NORTH OF 
GILMER...MOVING NORTHEAST AT 50 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LAFAYETTE...HOLLY SPRINGS...CENTER POINT...CEDAR SPRINGS...LONE
STAR...DAINGERFIELD...JENKINS...HUGHES SPRINGS AND AVINGER

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT MONDAY MORNING FOR
SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND SOUTHEAST
OKLAHOMA AND NORTHEASTERN TEXAS.

&&

LAT...LON 3287 9503 3300 9485 3298 9482 3302 9482
      3317 9461 3293 9441 3276 9495
TIME...MOT...LOC 0641Z 240DEG 43KT 3288 9486

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 1:19 AM CDT, 6 minutes earlier.

Area forecast discussion, Apr 28, 1:19 AM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
119 AM CDT MON APR 28 2014

.DISCUSSION...
ISSUED A QUICK UPDATE TO EXTEND TORNADO WATCH 105 SOUTHWARD TO
INCLUDE ADDITIONAL COUNTIES IN EAST TEXAS AND NORTH LOUISIANA
SOUTH OF THE EXISTING WATCH AS CONVECTION CONTINUES PROGRESSING
EASTWARD. UPDATE ALREADY OUT. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  84  57  78  49  71 /  30  10  30  10  10
MLU  85  61  80  51  71 /  50  30  30  10  10
DEQ  80  48  72  44  66 /  10  10  10  10  10
TXK  83  56  75  47  67 /  20  10  20  10  10
ELD  82  54  77  47  69 /  40  20  30  10  10
TYR  82  53  76  47  69 /  10  10  10  10  10
GGG  84  54  75  47  70 /  10  10  10  10  10
LFK  86  57  79  48  74 /  20  10  20  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 4 PM CDT THIS
     AFTERNOON FOR THE FOLLOWING ZONES: ARZ073.

LA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 4 PM CDT THIS
     AFTERNOON FOR THE FOLLOWING ZONES:
     LAZ004>006-012>014-018>022.

OK...NONE.
TX...NONE.
&&

05
Hazardous weather outlook, Apr 27, 12:14 PM CDT, 13 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1214 PM CDT SUN APR 27 2014

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-281100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE-
FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-
HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-SABINE TX-
1214 PM CDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS
AFTERNOON OVER NORTHEAST TEXAS...SOUTHEAST OKLAHOMA...SOUTHWEST
ARKANSAS...AND PORTIONS OF NORTH LOUISIANA...AHEAD OF AN
APPROACHING DRY LINE THAT WILL MIX EAST INTO EASTERN OKLAHOMA AND
EASTCENTRAL TEXAS...AND A STRONG UPPER LEVEL STORM SYSTEM OVER THE
CENTRAL PLAINS. THE AIR MASS HAS BECOME VERY UNSTABLE THIS
AFTERNOON...WITH STRONG WIND SHEAR THAT WILL AID RAPID DEVELOPMENT
AND ROTATION WITHIN THESE STORMS. DAMAGING WINDS...LARGE
HAIL...AND TORNADOES WILL BE POSSIBLE...SOME OF WHICH MAY BE
STRONG. LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE
POSSIBLE AS WELL LATE THIS AFTERNOON AND EVENING OVER SOUTHWEST
ARKANSAS AND EXTREME NORTHERN LOUISIANA. THE SEVERE WEATHER THREAT
WILL CONTINUE THROUGH LATE TONIGHT ACROSS SOUTHCENTRAL ARKANSAS
AND NORTHCENTRAL LOUISIANA BEFORE WEAKENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP
MONDAY OVER DEEP EAST TEXAS...NORTHCENTRAL LOUISIANA...AND
POSSIBLY SOUTHCENTRAL ARKANSAS...AS THE DRY LINE MIXES EAST INTO
THESE AREAS BY AFTERNOON. SCATTERED SEVERE THUNDERSTORMS WILL BE
POSSIBLE MAINLY OVER NORTHCENTRAL LOUISIANA...AS AN UNSTABLE AIR
MASS AGAIN DEVELOPS WITH STRONG HEATING. DAMAGING WINDS AND LARGE
HAIL WILL BE THE PRIMARY THREATS...ALTHOUGH ISOLATED TORNADOES CAN
NOT BE RULED OUT. THE SEVERE WEATHER THREAT SHOULD DIMINISH MONDAY
EVENING AS THE STORMS PUSH EAST INTO THE LOWER MISSISSIPPI VALLEY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR
RADIO OPERATORS...WILL BE NEEDED THIS AFTERNOON AND TONIGHT.

15

In the hours before

Special weather statement, Apr 27, 9:44 PM CDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
944 PM CDT SUN APR 27 2014

OKZ077-280330-
MCCURTAIN-
944 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1030 PM CDT...FOR THE FOLLOWING
COUNTY...

IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...

INCLUDING THE FOLLOWING LOCATIONS...
     BATTIEST...BEACHTON...BETHEL...GLOVER...HOCHATOWN...MOUNT
     HERMAN...PICKENS...RINGOLD...RUFE...SHERWOOD...SLIM...
     SMITHVILLE...WATSON AND WRIGHT CITY...

AT 944 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES
EAST OF CLOUDY TO SAWYER...OR ALONG A LINE EXTENDING FROM 24 MILES
SOUTHEAST OF CLAYTON TO 9 MILES EAST OF HUGO...MOVING NORTHEAST AT 40
MPH.

NICKEL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

13
Local storm report, Apr 27, 10:19 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1019 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1018 PM     HAIL             BATTIEST                34.40N  94.93W
04/27/2014  E1.00 INCH       MCCURTAIN          OK   PUBLIC

            REPORT OF 1.00 IN HAIL FROM GROCERY STORE IN BATTIEST.

&&

EVENT NUMBER SHV1400318

20
Special weather statement, Apr 27, 11:41 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1141 PM CDT SUN APR 27 2014

ARZ059-OKZ077-TXZ096-097-280545-
BOWIE-LITTLE RIVER-MCCURTAIN-RED RIVER-
1141 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1245 AM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     LITTLE RIVER...
IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...
IN NORTHEAST TEXAS...
     RED RIVER AND BOWIE...

INCLUDING THE FOLLOWING LOCATIONS...
     ARKINDA...FOREMAN AND WINTHROP...

AT 1141 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES EAST OF CLARKSVILLE...MOVING
NORTHEAST AT 50 MPH.

PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.

13
Local storm report, Apr 28, 12:12 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1212 AM CDT MON APR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1202 AM     HAIL             ALBA                    32.79N  95.64W
04/28/2014  E1.00 INCH       WOOD               TX   TRAINED SPOTTER

&&

EVENT NUMBER SHV1400319

20
Special weather statement, Apr 28, 12:22 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1222 AM CDT MON APR 28 2014

TXZ096-097-109>112-280600-
BOWIE-CAMP-CASS-MORRIS-RED RIVER-TITUS-
1222 AM CDT MON APR 28 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 100 AM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     MORRIS...RED RIVER...TITUS...CASS...CAMP AND BOWIE...

INCLUDING THE FOLLOWING LOCATIONS...
     CASON...COOKVILLE...DAINGERFIELD...DALBY SPRINGS...DE KALB...
     LEESBURG...MAUD...MOUNT PLEASANT...NAPLES...NEW BOSTON...
     OMAHA...PITTSBURG...ROCKY BRANCH...SIMMS...US 259 AND I 30
     INTERSECTION AND WILKERSON...

AT 1222 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR MOUNT PLEASANT...MOVING EAST AT
50 MPH.

DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

13
Special weather statement, Apr 28, 12:48 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1248 AM CDT MON APR 28 2014

ARZ050-051-059-060-070-OKZ077-TXZ097-109>112-280645-
BOWIE-CAMP-CASS-HEMPSTEAD-HOWARD-LITTLE
RIVER-MCCURTAIN-MILLER-MORRIS-SEVIER-TITUS-
1248 AM CDT MON APR 28 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 145 AM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     HEMPSTEAD...HOWARD...LITTLE RIVER...MILLER AND SEVIER...
IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...
IN NORTHEAST TEXAS...
     MORRIS...TITUS...CASS...CAMP AND BOWIE...

INCLUDING THE FOLLOWING LOCATIONS...
     ASHDOWN...FOREMAN...FULTON...GENOA...MANDEVILLE...OGDEN...
     RICHMOND...SARATOGA...TEXARKANA...TOLLETTE...WASHINGTON...
     WILTON...CASON...DAINGERFIELD...DE KALB...HOOKS...HUGHES
     SPRINGS...LEESBURG...MAUD...NAPLES...NASH...NEW BOSTON...
     OMAHA...PITTSBURG...QUEEN CITY...REDWATER...ROCKY BRANCH...
     SIMMS...US 259 AND I 30 INTERSECTION AND WAKE VILLAGE...

AT 1248 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES
NORTH OF DE KALB TO 5 MILES WEST OF SIMMS TO CASON TO NEWSOME...
MOVING EAST NORTHEAST AT 40 MPH.

PENNY SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:07 PM CDTSevere Thunderstorm WarningSHVCamp, Franklin, Morris, Titus, Wood53 min
Apr 27, 7:33 PM CDTTornado WarningSHVCamp, Morris, Titus27 min
Apr 27, 7:54 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris, Titus66 min
Apr 28, 12:03 AM CDTSevere Thunderstorm WarningSHVFranklin, Wood42 min
Apr 28, 1:12 AM CDTSevere Thunderstorm WarningSHVCherokee63 min
Apr 28, 1:31 AM CDTSevere Thunderstorm WarningSHVBowie, Cass44 min
Apr 28, 2:03 AM CDTTornado WarningSHVCherokee, Rusk57 min
Apr 28, 2:07 AM CDTSevere Thunderstorm WarningSHVBowie, Cass38 min
Apr 28, 2:40 AM CDTSevere Thunderstorm WarningSHVCass, Marion50 min
Apr 28, 2:46 AM CDTTornado WarningSHVPanola, Rusk29 min
Apr 28, 3:19 AM CDTTornado WarningSHVPanola, Rusk, Shelby26 min
Apr 28, 3:31 AM CDTSevere Thunderstorm WarningSHVCherokee, Nacogdoches, Rusk59 min
Apr 28, 3:44 AM CDTTornado WarningSHVPanola, Shelby46 min
Apr 28, 5:27 AM CDTSevere Thunderstorm WarningSHVSabine48 min
Apr 28, 6:45 AM CDTSevere Thunderstorm WarningSHVSabine, San Augustine45 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.